# SDR DL72S953655

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Condition: Failed
- Location: Cabin
- Component: 81
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, THE RIGHT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  C/A RELAMPED BOTH BULBS, OPERATION NORMAL.
